| Model Number |
MICL |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information: unk, event date: unk, implant date: unk, a lens work order search was performed.No similar complaints found.Claim # (b)(4).
Event or Problem Description
It was reported that a 12.6mm, micl12.6, -7.5 diopter, implantable collamer lens was removed from the patients left eye (os) and replaced with a shorter length lens due to sizing.If additional information is received a supplemental medwatch report will be submitted.